# SDR DL72S951684

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 657273411W
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, LEFT WING AILERON WAS FOUND WITH DAMAGE TO UPPER SKIN.  SPLICED IN NEW SECTION OF SKIN PER SRM 57-50-1.
